Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2323356
D. Schwarz, “ANALYTIC SOLUTIONS FOR COSMOLOGICAL PERTURBATIONS IN MULTIDIMENSIONAL SPACE-TIME”, International Journal of Modern Physics D, vol. 3, 1994, pp. 265-268.
PUB | DOI | WoS | arXiv | Inspire
 

Filter und Suchbegriffe

issn=0218-2718

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung